Ask an expert
Question

10 Feb 2003

Fatigue
I am constantly tired. I try to get enough rest and take energy boosters(Berrocca) when I feel tired.It has now come to a point where even the enrgy boosters do not work anymore, instea I end up feeling more tired than before. Please help
Answer 366 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Schnapps, being tired can be a symptom of almost all diseases and is one of the most common symptoms experienced by most patients. I can keep on guessing what the problem is until next month and still not have the right answer. The best would be to see your doctor and to have him sort it out for you. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9249 votes
No
66% - 17778 votes
Vote